Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4929
Title: On the Fredholm alternative for a-homogeneous operators
Authors: Drábek, Pavel
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Pavel Drábek, “On the Fredholm alternative for a-homogeneous operators”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 93-118.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: 
Si considera la relazione tra la risolubilità dell'equazione
\[
(1)\qquad J(x)-\mu S(x^{+})+\nu S(x^{-})+G(x)=f
\]
e l'insieme dei parametri reali $\mu$ e $\nu$ per i quali esiste
una soluzione non banale di
\[
J(x)-\mu S(x^{+})+\nu S(x^{-})=0
\]
(x$^{+}$, risp. x$^{-}$, è la parte ``positiva'', risp. ``negativa'',
di x). Usando un procedimento topologico basato sulla teoria del grado
di Leray-Schauder si fa vedere, in alcuni casi speciali di problemi
di valori al contorno per equazioni differenziali ordinarie, che esiste
una stretta relazione tra le asserzioni riguardanti la risolubilità
di (1) e l'alternativa classica di Fredholm (nei casi speciali degli
operatori J, S e $\mu=\nu$)

We are interested in the relation between the solvability of the equation
\[
(1)\qquad J(x)-\mu S(x^{+})+\nu S(x^{-})+G(x)=f
\]
and the set of real parameters $\mu$ and $\nu$ for which there exists
a nontrivial solution of
\[
J(x)-\mu S(x^{+})+\nu S(x^{-})=0
\]
(x$^{+}$, resp. x$^{-}$, is the ``positive'', resp. ``negative'',
part of x). Using a topological argument based on the Leray-Schauder
degree theory it is shown, in some special cases of boundary value
problems for ordinary differential equations, that there is a close
relation between the assertions concerning the solvability of (1)
and the classical Fredholm alternative (in the special cases of operators
J, S and $\mu=\nu$)
Type: Article
URI: http://hdl.handle.net/10077/4929
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat
DrabekRendMat19.pdf1.83 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

709
checked on Sep 30, 2022

Download(s) 50

492
checked on Sep 30, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.